# SDR SWI2025F01761

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: SH670333901
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 517 - 533, S22 - 23L, ANCHOR FITTING TOP PLATE CORRODED. REMOVED AND INSTALLED A NEW ANCHOR FITTING TOP PLATE. IAW SRM 51-42-21-001-001-A01, SRM 51-42-10-001-001-A01, SRM 51-42-22-001-001-A01, AND DWG SH670-33600, REV AD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
